# SDR 2003F00243

- Difficulty date: February 5, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N1119K
- Make and model: Frchld SA227DC
- Aircraft serial: DC830B
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 31080811
- Condition: Cracked
- Location: Lt Engine Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

MWH - FLT 2563 - LEFT OIL PRESSURE LIGHT CAME ON, OIL PRESSURE GAGE READ 0.  PULLED STOP AND FEATHER AS ENGINE STARTED TO LOSE TORQUE.  CREW LANDED WITH NO FURTHTER INCIDENT.  OIL LEAK IN PROP GOVERNOR AREA.  REPLACED LINE, CHECKED LINE POSITION FOR ALL LINES.  GOURND RUNS AND TEST FLIGHT GOOD.  (M)
